# SDR QXEA2020012800062

- Difficulty date: January 28, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 26,228 hours, 28,488 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Nonskid
- Condition: Peeling
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GRIP TAPE AT REAR OF CENTER AISLE IS PEELING UP, CREATING A TRIPPING HAZARD. REMOVED FROM SERVICE. RE SECURED GRIP TAPE. NO FURTHER TRIPPING HAZARD NOTED. NO PARTS REPLACED. RETURNED TO SERVICE.
